Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the periodic points of a typical continuous function


Author: K. Simon
Journal: Proc. Amer. Math. Soc. 105 (1989), 244-249
MSC: Primary 58F20; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1989-0929418-0
MathSciNet review: 929418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ n$ and $ k$ be arbitrary natural numbers. We prove that for a typical continuous function $ f$, every neighborhood of any periodic point of $ f$ with period $ n$ contains periodic points of $ f$ with period $ n \cdot k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 54H20

Retrieve articles in all journals with MSC: 58F20, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929418-0
Article copyright: © Copyright 1989 American Mathematical Society